# SDR REXA2020012890068

- Difficulty date: January 19, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031197
- Condition: Corroded
- Location: Bs 310-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR. IN REF EO R25120 AFTER INSULATION REMOVAL, CORROSION WAS FOUND ON  STRINGER  R21 BTW FS 310-349 AT MAIN AVIONICS COMPARTMENT.(TCI 100-09).                                                                   
"SECTION STRINGER R21 BTW FS 310 TO FS333 WAS CLEANED PER CRJ-900 SRM 51-26-00-001-001-A01 AND NO DISCREPANCIES WERE NOTED AND STRINGER 21 RH SECTION FS333 TO FS379 WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. LEVEL CORROSION: 2    
"
